On the structure of the bifurcation set of bifurcating separatrices
Differencialʹnye uravneniâ, Tome 27 (1991) no. 8, pp. 1357-1363
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_8_a8,
author = {V. S. Medvedev and E. L. Fedorov},
title = {On the structure of the bifurcation set of bifurcating separatrices},
journal = {Differencialʹnye uravneni\^a},
pages = {1357--1363},
year = {1991},
volume = {27},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_8_a8/}
}
V. S. Medvedev; E. L. Fedorov. On the structure of the bifurcation set of bifurcating separatrices. Differencialʹnye uravneniâ, Tome 27 (1991) no. 8, pp. 1357-1363. http://geodesic.mathdoc.fr/item/DE_1991_27_8_a8/